# SDR CA100809018

- Difficulty date: July 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,893 hours
- Engine: Pwa PT642A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Compressor
- Part time: 6,176 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE AIRCRAFT HAD LEVELED OFF FL200 WHEN THE NG WENT DOWN TO 92 PERCENT AND THE ITT WENT UP TO 900.  THE ENGINE WAS BROUGHT BACK TO FLIGHT IDLE AND CONTINUED TO DESTINATION.  LIGHT ICING WAS NOTED AND THE ICE VANES WERE OPEN.  UPON INSPECTION IT WAS NOTED THAT ONE BLADE ON THE FIRST STAGE COMPRESSOR WAS BENT, THUS CAUSING THE ENGINE TO COMPRESSOR STALL.  SUSPECT ICE HAD BUILT UP ON THE BEARING SUPPORTS INBOARD OF THE INLET SCREEN, BECAUSE NO OTHER DAMAGE WAS NOTED THOUGH OUT THE ENGINE.
